On the complete moment convergence of moving average processes generated by $\rho^*$-mixing sequences
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 597-606
Printed December 1, 2008
Mi-Hwa Ko, Tae-Sung Kim, and Dae-Hee Ryu
WonKwang University, WonKwang University, and ChungWoon University
Abstract : Let $\{Y_i ;-\infty
Keywords : moving average process, complete moment convergence, $\rho^*$-mixing, moment inequality
MSC numbers : 60G50, 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd